RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 320–331 (Mi jsfu490)  

This article is cited in 1 scientific paper (total in 1 paper)

Rigidity conditions for the boundaries of submanifolds in a Riemannian manifold

Anatoly P. Kopylovab, Mikhail V. Korobkovba

a Sobolev Institute of Mathematics SB RAS, 4 Acad. Koptyug avenue, Novosibirsk, 630090, Russia
b Novosibirsk State University, Pirogova, 2, Novosibirsk, 630090, Russia

Abstract: Developing A.D. Aleksandrov's ideas, the first author proposed the following approach to study of rigidity problems for the boundary of a $C^0$-submanifold in a smooth Riemannian manifold. Let $Y_1$ be a two-dimensional compact connected $C^0$-submanifold with non-empty boundary in some smooth two-dimensional Riemannian manifold $(X, g)$ without boundary. Let us consider the intrinsic metric (the infimum of the lengths of paths, connecting a pair of points".) of the interior $\mathopInt Y_1$ of $Y_1$, and extend it by continuity (operation $ \varliminf$) to the boundary points of $\partial Y_1$. In this paper the rigidity conditions are studied, i.e., when the constructed limiting metric defines $\partial Y_1$ up to isometry of ambient space $(X,g)$. We also consider the case $\dim Y_j = \dim X = n$, $n>2$.

Keywords: Riemannian manifold, intrinsic metric, induced boundary metric, strict convexity of submanifold, geodesics, rigidity conditions.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00768_a
15-01-08275_a
The authors were partially supported by the RFBR for, grants 14-01-00768-a and 15-01-08275-a.


DOI: https://doi.org/10.17516/1997-1397-2016-9-3-320-331

Full text: PDF file (185 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
Received: 20.03.2016
Received in revised form: 28.04.2016
Accepted: 26.05.2016
Language:

Citation: Anatoly P. Kopylov, Mikhail V. Korobkov, “Rigidity conditions for the boundaries of submanifolds in a Riemannian manifold”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 320–331

Citation in format AMSBIB
\Bibitem{KopKor16}
\by Anatoly~P.~Kopylov, Mikhail~V.~Korobkov
\paper Rigidity conditions for the boundaries of submanifolds in a Riemannian manifold
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 320--331
\mathnet{http://mi.mathnet.ru/jsfu490}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-320-331}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu490
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kopylov, “On the unique determination of domains by the condition of the local isometry of the boundaries in the relative metrics”, Sib. elektron. matem. izv., 14 (2017), 59–72  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:98
    Full text:37
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019